Hi All- I'm back here again to let you all know my most recent Crohn's update.
This Monday I went to my Gastro and had a sigmoid done. I am having lots of pressure during intercourse, so I decided to go see him and the Gyno in April. I figured one or the other will tell me what's wrong. Anyways, he checked me out and said that my upper colon looks good. Except for the lower colon near the rectum. He told me I have inflammation of the lower colon (nothing knew I thought) Mild hemorrhoids, nothing to worry about
but I actually got to see pics after the procedure and asking many questions. So apparently, during intercourse because both vaginal and anus walls are so close together it causes pressure and pain like what I had described before, like I was splitting in half. He then gave me more medicine Canasa 1000mg (anti-inflammatory suppositories) I was estactic....lol
I was also having difficulties going and became constipated prior to going to him. I started taking vitamins about
3 weeks ago and he told me that it wasn't the problem. These are just Crohn's symptoms...either to go too much or you can become constipated. He told me to instead of taking Metamucil to get on Miralux.
Anyways, last night was my first night taking the Canasa, which wasn't so bad, (My pharmacy had a back order so it too so long to get it) It cost me with insurance $84 on top all my other refills. Supposedly it dissolves and coats inflammation and I have to do it for 2 weeks. I thought I was going to be having Diarrhea..Thank God nothing weird happened. But this morning I woke up all drowsy and I am very slow. I read the side effects and some of it says you can even have hair loss...So I freaked and had a mild breakdown last night. I just want to give up sometimes....it is just not fair to be treating my body will all of this meds...I just loose hope at times. I have gotten better but as soon as I stop taking them my stomach starts showing me signs.
Anyways, after the visit, he also informed me that the cramping period pains I am feeling frequently are symptoms of IBS. I thought I only had a IBD and he said that I have both. Every time I go to him he adds something else. And that my Vitamin D is low...hello casue I haven't had dairy in so long...hopefully my vitamins are doing the trick.
Has anyone had this problem before and has been given this type of treatment. Your input is greatly appreciated.
Thanks for listening